advertisement
Question
Posted by: sam | 2004/11/24

thrush? wot to do.....

well i posted before but still need help!
about a month or 2 ago, i was itchy and had a burny sensation, discharge(foul smells) by my vagina. i told my mom and she bought me canesten applicators. i used it and the discharge and the smell went away. the itchy and burning went a bit too. but now its back! it itches, burns, smells and i have a bit of discharge.
do u think it is thrush again? or wot else. i am 15 yrs old and never had sex. it was soo hard to tell my mom the first time so i dont know how i can tell her again! i cant go to the doctor. i am way too nervous andd embarrassed cos i dont know what they will do. could this be an STD or an STI even though i have never had sex. i have been really stressed and i dont eat yoghurt. wot is it!!!


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Thrush is a likely possibility and a STD is not likely as you are not sexually active. Do tell your mother and have her take you to a doctor to see exactly what the problem is.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: FH | 2004/11/24

Is the tablet called Fluconzol, or Diflucan ?

My wife was prescribed Diflucan, also a single tablet, and it made her feel nauseous for a few days. It did help her initially but the thrush came back after a few months, and does so whenever she is under a lot of pressure and stressed, which is all the time nowadays because we are on fertility treatment at the mo, but that's another story.

I hope this helps you in some way, and also, like the previous post said, there is nothing to be ashamed about, as far as telling your mother goes. Speak to her, she probably experiences the same thing from time to time.

I don;t think that thrush only affects sexually active women.

Good luck.

Reply to FH
Posted by: ** | 2004/11/24

Go to your gp and asked him to give you a prescription for Fluconzol tabs. It's one tablet that you drink. I had thrush about six months ago. Went to gp who gave me Fluconzol and never had trush since then. Really felt better the next day. Don't be shy tell your mom. That's what mothers are for. Good luck and take care

Reply to **

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement